Type II Half Logistic Family of Distributions with Applications

Amal Hassan Soliman, Mohammed Abd Ellattif Elgarhy, Mohammed Shakil

Abstract


A new family of distributions called the type II half logistic is introduced and studied.  Four new special models are presented. Some mathematical properties of the type II half logistic family are studied. Explicit expressions for the moments, probability weighted, quantile function, mean deviation, order statistics and Rényi entropy are investigated. Parameter estimates of the family are obtained based on maximum likelihood procedure. Two real data sets are employed to show the usefulness of the new family. 


Keywords


probability

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v13i2.1560

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Type II Half Logistic Family of Distributions with Applications

Keywords

probability

Description

A new family of distributions called the type II half logistic is introduced and studied.  Four new special models are presented. Some mathematical properties of the type II half logistic family are studied. Explicit expressions for the moments, probability weighted, quantile function, mean deviation, order statistics and Rényi entropy are investigated. Parameter estimates of the family are obtained based on maximum likelihood procedure. Two real data sets are employed to show the usefulness of the new family. 


Date

2017-06-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 2, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810